MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6000-660-000
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nav3i is losing accuracy during cases and the unit was not able to be used because of the unit losing accuracy.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
CRANIALMAP SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8748318
Report Number0001811755-2019-02162
Device Sequence Number11262267
Product Code OLO
UDI-Device Identifier07613327327199
UDI-Public07613327327199
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-660-000
Device Lot NumberVERSION: 3.0-13/16
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1